Dual variational methods in optimal control theory

Research output: Chapter in Book/Report/Conference proceedingChapter

2 Scopus citations

Abstract

Consider a semilinear control system of the form (1.1) x (t) ? = εi = 1 mg i(x(t))ui(t), x(0) = 0 ε Rd.

Original languageEnglish (US)
Title of host publicationNonlinear Controllability and Optimal Control
PublisherCRC Press
Pages219-236
Number of pages18
ISBN (Electronic)9781351428330
ISBN (Print)0824782585, 9780824782580
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Dual variational methods in optimal control theory'. Together they form a unique fingerprint.

  • Cite this

    Bressan, A. (2017). Dual variational methods in optimal control theory. In Nonlinear Controllability and Optimal Control (pp. 219-236). CRC Press. https://doi.org/10.1201/9780203745625